# SDR CA150213001

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,624 hours
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE OFF REPORTED THAT THE FLAPS WOULD NOT RETRACT FROM 17 DEGREES TO ZERO DEGREES DURING AIRCRAFT CLEAN UP. THE FLAPS REMAINED AT 17 DEGREES. THE CREW REQUESTED RETURN TO ORIGIN. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.
